Have you had problems with Depo-Lupron

United States
November 13, 2006 8:15pm CST
I am on a mission in life to warn all women with endometriosis or trying to get pregnant not to take either depoprovera or Lupron! It is an awful drug that has many side effects including: incredible weight gain, depression, possible suicidal ideations. I was put on it in 1996 and I still have side effects.
3 responses
@supeemom (122)
• United States
18 Feb 08
I was on depoprevera for a year after my daughter was born. I gained 30 lbs, now two years after stopping depo I still can't loose the weight. I also had horrible depression and moodiness. It was convenient, but at what cost.
@MrsAdvice (623)
• United States
9 Dec 06
I plan to stop taking the depo provera shots when this one expires in a few weeks. My daughter had been on it to stop her menstual flow due to severe endometriosis pain but now she is taking reliv and was able to get off the depo provera and has already lost a lot of weight just from getting off it so I will be very glad when my shot is expired. I am not familiar with Lupron.
• United States
12 Dec 06
hi! sorry that i haven't written in a while - birthday, christmas...
@anaisnin (77)
• United States
27 Dec 06
thank you, this is helpful.